Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 409804, 16 pages
http://dx.doi.org/10.1155/2010/409804
Research Article

Approach Merotopological Spaces and their Completion

Department of Mathematics, University of Allahabad, Allahabad 211002, India

Received 24 July 2009; Accepted 13 April 2010

Academic Editor: Richard Wilson

Copyright © 2010 Mona Khare and Surabhi Tiwari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mona Khare and Surabhi Tiwari, “Approach Merotopological Spaces and their Completion,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 409804, 16 pages, 2010. doi:10.1155/2010/409804